# SDR R61A201511180868

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,840 hours, 8,556 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Aft Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT SERVICE DOOR WAS SHOWING OPEN.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE REPLACED BROKEN SPACER, RETAINER AND BEARING ON HANDLE ASSY AND RERIGGED DOOR IAW AMM AND OPS CHECKED GOOD.
